Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Osteoarthritis in the knee. Developed vastis medialis. Pain in the leg. Need pain medication

I have osteoarthritis in my right knee. I need a total knee replacement but MD s refuse until I lose a significant amount of weight (makes sense). In the meantime I believe I have developed Vastis medialis because I have severe pain on the inside of my leg a litle above the knee. At times it runs up almost to the groin area. I would like to know what type of pain medicine will help me tolorate this pain.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us

For osteoarthritis knee, weight reduction is the main treatment along with medicines to decrease pain like NSAID's - paracetamol, aceclofenac etc. If your pain not get relieved with these medicine, you can take tramadol preparation for pain control after prescription of your doctor.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor